# SDR R61A201306270579

- Difficulty date: June 27, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N820MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000041
- Aircraft time: 22,662 hours, 16,784 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pan
- Condition: Cracked
- Location: Cabin Seats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND SEAT PANS CRACKED AT SEATS 4A, 11CAF, 12FD, 14FD, AND 15D.  MX R & R CRACKED SEAT PANS IAW SRM 51-42-02.
